Advertisement

L'equazione di J. Nagumo, S. Arimoto e S. Yoshizawa

  • 50 Accesses

Bibliografia

  1. [1]

    H. Cohen,Non linear diffusion problems, Studies in applied mathematics,7 (1971) (ed. A. H. Taub).

  2. [2]

    J. Crank,Lectures in mathematics; the mathematical of diffusion, Oxford Press (London, 1956).

  3. [3]

    R. Fitzhugh,Mathematical models of excitation and propagation in nerve, National Institutes for health report, 1967.

  4. [4]

    J. M. Greenberg,A note on the Nagumo equation, Quart. J. Math., Oxford,24 (1973), pp. 307–314.

  5. [5]

    S. P. Hastings,On a third order differential equation from biology, Quart. J. Math., Oxford,23 (1972), pp. 435–448.

  6. [6]

    L. Hodgkin,The conduction of the nerve impulse, Charles Thomas Company, Springfield Illinois, 1964.

  7. [7]

    A. Kolmogorov - I. Petronski - N. Piscounov,Etude de l'équation de la chaleur avec croissance de la quantité de matière et son application à un problème biologique, Boll. Un. Etat, Moscou (1937), pp. 1–25.

  8. [8]

    H. Helvin Lieberstein,Mathematical biology, blood flow and electrically methods in sciences and mathematics, no. 40, Elsevier Publishing Comp. Inc., New York, 1973.

  9. [9]

    H. P. McKean Jr.,Nagumo's equation, Advances in mathematics,4 (1970), pp. 2061–70.

  10. [10]

    J. Nagumo -S. Arimoto -S. Yoshizawa,On active pulse trasmission line simulating nerve axon, Proc. of the IRE,50 (1962), pp. 2061–70.

  11. [11]

    Gr. Nicolis,Mathematical problems in theoretical biology, Proc. of a Battelle Summer Institute Seatle, July 3–28 (1972), Lectures notes in mathematics, no. 322 (1973), pp. 210–230.

  12. [12]

    R. Reissig - G. Sansone - R. Conti,Nichtlineare Differentialgleichungen Höhere Ordnung, Monografie CNR, Ed. Cremonese, 1969, pp. xv+738, teor. 4.13 di H. Huaux, p. 315.

Download references

Author information

Additional information

A BeniaminoSegre nel suo 70mo compleanno

Entrata in Redazione il 12 febbraio 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sansone, G. L'equazione di J. Nagumo, S. Arimoto e S. Yoshizawa. Annali di Matematica 103, 259–304 (1975). https://doi.org/10.1007/BF02414158

Download citation